Jump to content

25i-NBOMe


cliqwer
 Share

Recommended Posts

Hello guys. My name is Christopher. I'm 17 years old. When I was 15 in 2014. I submitted a post on here about my experience with 25i which caused HPPD. 

When I discussed about my symptoms, it was honestly like living in hell for me. From what I can understand, and correct me if I'm wrong, by using the NBOMe, I have drained serotonin from my brain. Which has likely caused this condition for me. And which is why I am so much more likely to get depressed then others.(non drug users.) I believe serotonin is what your brains needs to lift you up from depression and sadness, and since I drained serotonin, its made it hard for me to do that. Before I got HPPD, I was a daily stoner, I had dropped out of school, I was home all day, smoking cannabis, doing a lot of pills. 25i was my first and only trip, at 15 years old, about 160 pounds. It was recommended to keep the tab in for 45 minutes, I kept it in for about an hour and 15. Which I assume made the trip much more intense then it should have been if I didn't keep it in so long.. But, I'm not going to sit here and in depth explain my trip. But, it was a bad one. While tripping on 25i, I recall going into the bathroom, and looking at myself in the mirror until I was terrified of myself. During this trip, my body was NOT okay with the drug I had taken. My heart had been pounding out of my chest, probably at about 170BPM. And I believe my heart got so tired of that my heart started to slow down, a bit too slow, I was convinced my heart was stopping and I wasn't sure if it was or not, and I still have no idea. But I freaked out to the point where I started punching myself in the chest as hard as possible to make sure my heart wouldn't stop. 

 

After that trip, I knew something was wrong when I took one hit of cannabis a couple weeks later, and had an extreme panic attack. Almost like a flashback, I had a major migraine, my body became extremely tense but numb at the same time, and my heart was pounding like it was during my bad trip. Before taking this drug, I had never had a panic or anxiety attack before ever in my life. I never had anxiety either, but I do now. And I've read that HPPD does not effect your physical health, but since this trip, every day of my life I am worried about my heart. For 6 months after diagnosed with HPPD my heart rate was around 120BPM everyday, resting. I was prescribed to Hydroxyzine 50mg for those 6 months and it eventually stopped. Now my heart rate is much slower, but I became so used to my heart being at a fast speed, that now, when its slow, it worries me, I am very paranoid of my heart..

so i'm curious if that drug effected my heart in any way.

 

As to the visual effects, they got better.. But I went through an intense breakup a few months after diagnosed with HPPD, and the dumb teenager i was, alcohol seemed to be the only thing to help me cope with losing the girl I had been with for 3 years. I drank like a fish, I was taking atleast 20 shots when I drank, getting f*cked up to my limits. Now the visuals are back to being as bad as they were when it first started.. I lived for a while thinking that this condition has destroyed my life and any chances I had of doing anything successful. February of last year, I met a girl, who can't fully understand how this condition feels. But suffers from PTSD, so she somewhat can get a feel for it. She was pregnant when I met her, I am now the father of a 9 month old boy. I am 91% complete with high school, and I start college this fall. I worked fast food a few months ago, and it helped me feel like I can still get a job, and live my life normally. I quit the job due to them cutting my hours and I am now searching for a new one. But, it's just really depressing because its so hard to describe the symptons of this condition to anyone, no one around me REALLY understands what its like. Not even a clue. So it's upsetting.. As to how my visuals are now, the visual snow is verry intense, and I get shadowy shapes that look like window blinds, the ground shakes when I look at it. I see trails in the grass, tiles, wall, etc. Anything with lines or shapes. And it feels that everything is dark, demonic almost, and that I'm stuck in a cell, or a painting, and im looking at everything through glass. Looking at something for more then a few seconds causing it to seem like it is moving, I see static everywhere. And the static is very very bright white. there are constant moving shadows everywhere. some people just don't understand how terrible it really is.. 

 

I'm going to a pyschatrist to get put on medication for anxiety, I'm currently on buuspar, i don't see it doing anything effective though. What should i stay away from?

 

Anyways, thanks for taking the time to listen. Sorry for the long vent, just looking for some people that understand me and feel how I feel.. 

Link to comment
Share on other sites

Hey Chris, from what I can gather, holding the tab in longer than usual may have cause the issue, but it could have been something as simple as the producer applying to high of a dose to the tab. Granted, you seem to have a pretty good comprehension of some things for only being 17. So, to set you on the right path, as far as I know, HPPD has not been proven to be caused by a dysfunction in serotonin levels, and to my knowledge, using medications that elevate serotonin levels tend to increase symptoms of HPPD, so lowered levels are most likely not a cause.

 

Your heart is most likely unaffected and the rapid beats are due to panic response in the brain sending signals to the heart to speed up. This is a normal response to panic, unfortunately in HPPD it can be sustained due to abnormal brain function.

 

Basically stay away from all drugs and stimulants.

 

Things can be pretty harsh for quite some time but generally they have a tendency to get better. But you can not go back to using any of the drugs you have mentioned or their like as they will bring back the symptoms just like when you smoked weed.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.